# SDR SWAA2023102001138

- Difficulty date: September 17, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE SUPPORT BEAM BS 986.5 AND LBL 43 WL 208.1 AFT GALLEY AND LAV 2023-584605<[01] TOOL USED: ULTRASONIC THICKNESS GAGE P/N: 45MG S/N: 221859911 DUE DATE: 07-NOV-23;[02] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 600D; S/N: 220272712; CAL DUE DATE: 17-DEC-23;[03] REPAIRED FLOOR STRUCTURE SUPPORT BEAM BS 986.5 AND LBL 43 WL 208.1 AFT GALLEY AND LAV IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6; ALTERNATIVE 4 SEE INDIVIDUALS SIGN OFF BELOW.;[04] REPAIRED FLOOR STRUCTURE SUPPORT BEAM BS 986.5 AND LBL 43 WL 208.1 AFT GALLEY AND LAV IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6; ALTERNATIVE 4 SEE INDIVIDUALS SIGN OFF BELOW.;[05] CORRECTED STEP 4 RII ITEM  REPAIRED FLOOR STRUCTURE SUPPORT BEAM BS 986.5 AND LBL 43 WL 208.1 AFT GALLEY AND LAV IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6; ALTERNATIVE 4 SEE INDIVIDUALS SIGN OFF BELOW.
